# SDR AALA202109143336

- Difficulty date: August 26, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 35,855 hours, 14,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A5690U1
- Condition: Corroded
- Location: Bs 294-612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=0.75 IN, W=0.03 IN, D=0.000 IN, ON INTERCOSTAL LOCATED BETWEEN STA 294 TO STA 312 AT LBL 11.6. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND SRM 51-40-02.
